Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Rash on both sides of neck, burns. Worried ?

hi, i have a rash on both sides of my neck . it kinda burns. it doesnt itch . I have only had it for about thirty minutues. My neck felt weird while i was cleaning. my hair was iritating it, so i put my hair up. I didn t notice it untill i was getting ready to take a shower I thought maybe it was from my metal chain necklace i wore to bed, and that i used a lot of oil on my body before bed too. I don t know it isn t going away.its on my color bone a little too and not too bumpy. a little raised. should i be worried?
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for writing to us.
From the description it seems either you could be having urticaria or some allergic reaction due to sun exposure/ oil/ chain. Right now just take tablet cetirizine d apply calamine lotion mixed with steroid lotion over affected area. If it starts regressing in few hours ,continue with same other wise consult a doctor.
Take care
Answered: Mon, 30 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor